Taper from OpanaER Journals
Previous | Next

Dec. 4, 2011

Dec 04, 2011 - 0 comments
Tags:

detoxing

,

withdrawal



I am tapering on Opana ER.  I was on 40 mg Opana ER 3 times a day plus prns when needed.  I had 10 mg Opana prns and then 5 mg Opana prns.  I am now on a dosage of 20 mg  Opana ER 3 times a day plus the PRNs I need to make it.  I was taking a 5 mg. ER with the 20 mg. ER.  I just decided to cut that out because I want to have the 5 mg Opana ERs incase I ever had to emergency wean myself off of Opana.  The only way I could do it would be by having the 5 mg Opana ERs to make 15 mg Opana ER, 10 mg Opana ER and 5 mg Opana ER.  I have been thinking, and I need to save up 5 mg PRNs for such a purpose as that.  
   I have had some seriously rough patches while doing this taper.  One of the worse days was this past week.  I didn't sleep a wink that night.  I was in so much pain.  God makes it that we hurt a great deal when we don't sleep.  Strong motivator to take care of this need.  I believe the tiredness of that day greatly exerbated the pain of the withdrawal.  I have had various times of feeling so anxious that I have prayed for the peace of mind to string thoughts together.  It is so painful when you can't even think without being reminded of the the fear in your mind.

Post a Comment